MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. MEM-LOK RESORBABLE COLLAGEN MEMBRANE; COLLAGEN DENTAL MEMBRANE

COLLAGEN MATRIX, INC. MEM-LOK RESORBABLE COLLAGEN MEMBRANE; COLLAGEN DENTAL MEMBRANE
Model Number RCM-ML1520
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint regarding mem-lok resorbable collagen membrane stating "graft failed at implant site #6, #7, and #8 due to infection.Patient care resolved by inserting a new graft".No other information regarding patient status has been provided.

Brand Name
MEM-LOK RESORBABLE COLLAGEN MEMBRANE
Common Device Name
COLLAGEN DENTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key24497510
Report Number2249852-2026-00007
Device Sequence Number5092129
Product Code NPL
UDI-Device Identifier00813954020747
UDI-Public00813954020747
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRCM-ML1520
Device Catalogue NumberRCM-ML1520
Device Lot NumberCMN240503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown